# SDR DALA2022021601020

- Difficulty date: February 15, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 85,515 hours, 38,261 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3242 RIGHT FWD OVERWING EXIT HANDLE EMERGENCY LIGHT MISSING. CORRECTIVE ACTION: REPLACE LIGHT ASSY PER A320 AMM 33-51. OPS CHECK GOOD. (6172720)
